# SDR ASAA0180100

- Difficulty date: March 11, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROWS 4-12 CABIN INOPERATIVE.  REPLACED BATTERIES.  LIGHTS THEN OPERATED NORMALLY.  (M)
